# SDR SWIA200515222

- Difficulty date: July 3, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 6,374 hours, 5,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY OVERHEAD POD LIGHT INOP BY ROW 12.   RELAMPED OVERHEAD EMERGENCY LIGHT.  OPERATIONAL CHECK OK.
